Random walks and admissible estimates of a multidimensional displacement
Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 1038-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_5_a15,
author = {A. A. Tempel'man},
title = {Random walks and admissible estimates of a multidimensional displacement},
journal = {Doklady Akademii Nauk},
pages = {1038--1040},
year = {1974},
volume = {214},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a15/}
}
A. A. Tempel'man. Random walks and admissible estimates of a multidimensional displacement. Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 1038-1040. http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a15/